# SDR EIA2000231

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bolt
- Condition: Broken
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PRESSURE B/H AT STRINGER 10L ONE TENSION BOLT FOUND BROKEN.  NDT INSPECTION PER NTM PT6 51-00-00 FIG 4, BOLT HOLE CRACK/CORROSION FREE.  TENSION BOLTS REPLACED PER MM 20-51-01.  STRINGER END FITTING REINSTALLED PER SRM 51-30-02.  (M)
